# SDR 99UAL900280

- Difficulty date: May 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Engine: Pwa PW4090
- System (JASC): 3160 · Central Display
- Part: Aims
- Condition: Tripped
- Location: Left
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE BLEED EICAS:  BOTH PACKS WORKING OFF OF LEFT BLEED.  REPLACED RT PRSOV (PRESSURE REGULATING SHUTOFF VALVE) BUT CONDITION REMAINS.  *S/D*  CAUSE WAS A DISCRETE LATCHED FAULT IN INPUT/OUTPUT MODUEL IOM M004 IN LEFT AIMS (AIRPLANE INFORMATION MANAGEMENT SYSTEM).  A RESET OF THE IOM M004 IN LEFT AIMS.
